# SDR 99ZZZM359

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: L2 And R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND AFT EXTERIOR EMERGENCY LIGHTS FOR THE L2 AND R2 SLIDE LIGHTS OUT.  BATTERY PACK WAS REPLACED, CHECKED OPS GOOD.  (M)
